# SDR 05FDEA02888

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 46,043 hours, 27,693 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR, LWR FRAME IS CRACKED, AT THE LWR FWD CORNER.  REPLACED FWD ENTRY DOOR LWR FWD CORNER FRAME IAW SRM 51-30-2, 51-30-5.
